Vol. 2, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
A generalization of a power-conjugacy problem in torsion-free negatively curved groups

Rita Gitik

Vol. 2 (2020), No. 4, 841–849
Abstract

Let H and K be quasiconvex subgroups of a negatively curved torsion-free group G. We give an algorithm which decides whether an element of H is conjugate in G to an element of K.

Keywords
negatively curved group, conjugacy problem, quasiconvex subgroup
Mathematical Subject Classification 2010
Primary: 20F10
Secondary: 20F65, 20F67
Milestones
Received: 4 April 2019
Revised: 17 August 2019
Accepted: 1 September 2019
Published: 10 December 2019
Authors
Rita Gitik
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States